# SDR REXA2025040100375

- Difficulty date: January 22, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF R/H F.S. 280 BEAM IS CORRODED BETWEEN RBL 9 TO RBL18.  REPAIRED IAW REO NO: 670-53-11--2099, REV. --, DATE: 2025-02-12 AND GREO 670--53-11-579, REV. B, DATED 2013/05/01.
